# SDR FDEA201107072601

- Difficulty date: July 7, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 140N2610619
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, DOOR 2L LOWER GATE HAS PITTING CORROSION ALONG LOWER EDGE.  REPAIR CARRIED OUT IAW EA F-5210-152520. REPAIR IS CLASSIFIED AS MAJOR.
